# SDR DALA2019012800571

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT SLIDE WINDOW FRAME UPPER AFT CORNER STA 120. NRC 00499: RT SLIDE WINDOW STIFFENER (BRACKET) UPPER AFT CORNER STA 120 WAS REPLACED PER SRM 51-41-01-0G, 51-41-01-02-0G, AND 51-41-05-0G. (ET)(HFEC) WAS ACCOMPLISHED ON RT SLIDE WINDOW FRAME UPPER AFT CORNER STA 120. AFTER STIFFENER REMOVAL AND NO CRACKS WERE FOUND PER NDTSPM PART 6. 06-10-01.001 (EQUIP. 600 N/C 1601 EXP. 15MAR19). (LP #0921334)
